MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE; DH EF BALLOON TUBES PRODUCTS
Model Number 0100-20
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi are in-progress.All information reasonably known as of (b)(6) 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical inc.Received a report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 9611594-2024-00130 for the second report.It was reported, when placed in the patient with introducer placement kits (ipk) the balloon burst after one day.They had to change it, keeping the patient in the hospital for one more day due to the closing of the stoma.It was necessary to give more medicines to the patient and change for a new percutaneous gastrostomy some days after.Per additional information received on 4jul2024, the first procedure with the with introducer placement kits (ipk) occurred on (b)(6) 2024.The balloon burst on (b)(6) 2024 and was unable to be replaced due to stoma closure.On (b)(6) 2024, a new mic feeding tube was placed with the same introducer placement kits (ipk) technique.
 
Additional Manufacturer Narrative
Additional information: d4, h4, h11.The device history record for lot 30286043 was reviewed and the product was produced according to product specifications.All information reasonably known as of 25 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC GASTROSTOMY FEEDING TUBE
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19818064
Report Number9611594-2024-00129
Device Sequence Number8612603
Product Code KNT
UDI-Device Identifier00350770947792
UDI-Public(01)00350770947792(240)120001466(11)231003(17)261002(10)30286043
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model Number0100-20
Device Catalogue NumberN/A
Device Lot Number30286043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR
Patient SexMale